# SDR QXEA0101215

- Difficulty date: July 19, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 4,796 hours, 6,712 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Structure
- Condition: Dented
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-DENT AT STATION X136.800, 5 INCHES OUT OF RADIO ALTIMETER ON RIGHT SIDE. REPAIRED IAW DHC-8 RD8-53-2181.
